# SDR 2007UALA01307

- Difficulty date: April 25, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 47,028 hours, 32,446 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR (2L) SLIDE PRESSURE INDICATOR MIGRATING AWAY FROM WINDOW VIEW.  [SUP 05-16-07]  REPLACED SLIDE ASSEMBLY.
